MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 DAVOL® FEMALE CATH KIT; DAVOL FEMALE CATH KIT

C.R. BARD, INC. (COVINGTON) -1018233 DAVOL® FEMALE CATH KIT; DAVOL FEMALE CATH KIT
Model Number 0035380
Medical Device Problem Codes Disconnection (1171); Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that davol female catheter kit was falling out of collection tube into patient, frequently thus causing them to have to fish out the tubing from the patient.Per additional information received via email on 29-aug-2022, there was no patient impact or injury.
 
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.1 sample were confirmed to exhibit the reported failure.Although a specific cause cannot be determined, based on the risk document a potential root cause for this event could be ¿inlet port of the cap /catheter (fr.) thickness out of specification".A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.The instructions for use were found adequate and state the following: "instructions for use: 1.Open package and remove plastic wallet.2.Open plastic wallet and don gloves.3.Pull catheter out of tube to desired length.Lay tube in sterile field.4.Open lubricant and lubricate catheter.5.Open swab packet.Cleanse vaginal area.6.Proceed with catheterization.7.Pull catheter out of top; tighten cover and depress blue spout.8.Fill out label, place on centrifuge tube.Send to lab in normal manner.Important: 1.Use plastic wallet as sterile field.2.Pull catheter out of centrifuge tube to the proper length immediately after donning gloves.Note: if urine does not flow freely into the tube, the cap may need to be loosened slightly".H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.
 
Event or Problem Description
It was reported that davol female catheter kit was falling out of collection tube into patient frequently thus causing them to have to fish out the tubing from the patient.Per additional information received via email on 29-aug-2022, there was no patient impact or injury.

Brand Name
DAVOL® FEMALE CATH KIT
Common Device Name
DAVOL FEMALE CATH KIT
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key15347707
Report Number1018233-2022-06860
Device Sequence Number5037645
Product Code FFH
UDI-Device Identifier00801741045820
UDI-Public(01)00801741045820
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/31/2024
Device Model Number0035380
Device Catalogue Number0035380
Device Lot NumberNGGS0691
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/25/2022
Supplement Date Received by Manufacturer02/15/2023
Initial Report FDA Received Date09/02/2022
Supplement Report FDA Received Date02/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale